# SDR ASAA1159662

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 14,033 hours, 4,292 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE" LIGHT CAME ON THE GROUND.  QRC CHECKLIST USED.  MESSAGE NO LONGER DISPLAYED.
